Children's Motrin Pain Reliever/Fever Reducer Grape Flavor Cold Medicine, 4 fl oz

Children's Motrin Pain Reliever Fever Reducer Grape Flavor Cold Medicine 4 fl oz.jpg
Children's Motrin Pain Reliever Fever Reducer Grape Flavor Cold Medicine 4 fl oz.jpg

Children's Motrin Pain Reliever/Fever Reducer Grape Flavor Cold Medicine, 4 fl oz

9.63
  • Pain reliever/fever reducer
  • For ages 2 to 11 years
  • Contains Ibuprofen Oral Suspension (NSAID) 100mg per 5mL
  • Lasts up to 8 hours
  • Alcohol free

Children's Motrin Pain Reliever and Fever Reducer temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; and reduces fever. For ages 2 to 11 years, Children's Motrin contains Ibuprofen to relieve pain and reduce fever for up to 8 hours in a grape flavored and alcohol free Oral Suspension (NSAID).

Quantity:
Add To Cart

Warnings: 

Warning Text: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives facial swelling asthma (wheezing) shock skin reddening rash blisters If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems takes blood thinning (anticoagulant) or steroid drug takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) takes more or for longer than directed Sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever. Headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor. Do not use if the child has ever had an allergic reaction to any other pain reliever/fever reducer right before or after heart surgery

Ingredients: 

Inactive Ingredients: Inactive Ingredients acesulfame potassium, anhydrous citric acid, d&c red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benozate, sucrose, xanthan gum

Active Ingredients: Ibuprofen 200 mg (nsaid)

Directions: 

Instructions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using mL = milliliter; tsp = teaspoonful find right dose on chart. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours do not use more than 4 times a day replace original bottle cap to maintain child resistance For children under 24 lb and under 2 years ask a doctor. For children 24-35 lbs and 2 -3 years old take 5 mL* (1 tsp.) For children 36-47 lbs and 4-5 years old take 7.5 mL (1½ tsp.) For children 48-59 lbs and 6-8 years old take 10 mL (2 tsp.) For children 60-71 lbs and 9-10 years old take 12.5 mL (2½ tsp.) For children 72-95 lbs and 11 years old take 15 mL (3 tsp.) or as directed by a doctor